# SDR 97UAL900734

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: EPH404
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STANDBY EMERGENCY FLOODLIGHTS ILLUMINATED WITH SWITCH OFF.  *S/D*  REPLACED RELAY R2-5135 FLOOD LIGHTS, OPS CHECK NORMAL.
